Now showing items 1-17 of 17

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Abdian, A. Z. (2017). Graphs cospectral with multicone graphs KW 5 L(P). TWMS Journal Of Applied And Engineering Mathematics, 7(2), 181-187. [1]
      Afshari, H., Atapour, M. & Aydi, H. (2017). Generalized α − ψ-geraghty multivalued mappings on b-metric spaces endowed with a graph. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 248-260. [1]
      Akman, T., Karasözen, B. & Kanar Seymen, Z. (2017). Streamline upwind/Petrov Galerkin solution of optimal control problems governed by time dependent diffusion-convection-reaction equations. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 221-235. [1]
      Awati, V. B. (2017). Dirichlet series and approximate analytical method for the solution of mhd boundary layer flow of casson fluid over a stretching/shrinking sheet. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 343-353. [1]
      Aytaç, A. & Odabaş Berberler, Z. N. (2017). Residual closeness for helm and sunflower graphs. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 209-220. [1]
      Bagherzadeh, A. S. (2017). B-Spline collocation method for numerical solution of nonlinear kawahara and modified kawahara equations. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 188-199. [1]
      Bayındır, C. (2017). Rogue wavefunctions due to noisy quantum tunneling potentials. TWMS Journal of Applied and Engineering Mathematics, 7(2), 236-247. [1]
      Budak, H. & Sarıkaya, M. Z. (2017). Generalized weighted Cebysev and Ostrowski type inequalities for double integrals. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 272-281. [1]
      Hassan, N. J., Pourdarvish, A. & Sadeghi, J. (2017). The perturbation to non-Markovian equation of motion corresponding to coherent and quadrature non-Markovian SSES. [1]
      Hussain, M. A. A. (2017). Lyapunov-Schmidt reduction in the study of periodic travelling wave solutions of nonlinear dispersive long wave equation. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 303-310. [1]
      Jaiswal, J. P. & Yadav, A. S. (2017). On trans-Sasakian manifold equipped with m-projective curvature tensor. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 282-290. [1]
      Kameswara Rao, A. (2017). Existence and multiple positive solutions to systems of differential equations of fractional order. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 291-302. [1]
      Kaya, O. & Önder, M. (2017). Position vector of a developable h-slant ruled surface. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 322-331. [1]
      Kumar, R. & Sah, A. K. (2017). Matrix transform of irregular weyl-heisenberg wave packet frames for L2 (R). TWMS Journal Of Applied And Engineering Mathematics, 7(2), 200-208. [1]
      Piri, H. & Rahrovi, S. (2017). Fixed point theorems for generalized (ψ, ϕ)-weak contractions. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 261-271. [1]
      Tripathi, B. K., Chaubey, V. K. (2017). Nonholonomic frames for finsler space with deformed matsumoto metric. TWMS Journal Of Applied And Engineering Mathematics, 7(2), [1]
      Vaidya, S. K. & Isaac, R. V. (2017). Some results on total chromatic number of a graph. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 332-336. [1]